# SDR GTIA021292

- Difficulty date: October 24, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND 4 HOLES IN FLOOR WEBBING, LBL 18 STATION 200-218.  REMOVED THE DAMAGED FLOOR WEBBING AT LBL 18, STATION 200-218.  FABRICATED PRESSURE FLOOR FILLER ROOM AND DOUBLERS.  INSTALLED WEB FILLER AND TWO DOUBLERS.  (M)
